# SDR 05FDEA03458

- Difficulty date: October 20, 2005
- Submitted: October 24, 2005
- Operation: Air carrier
- Aircraft: N213FE
- Make and model: Boeing 727-200
- Aircraft serial: 22935
- Aircraft time: 23,703 hours, 15,401 cycles
- Engine: Pwa JT8D17A
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1166
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM HAS SEVERAL CORRODED FASTENERS NUT PLATES AND SURFACE UNDER NUT PLATES.   BS 1166 FROM RBL 27 TO OB END.  REMOVED CORRODED NUT PLATES IAW SRM 51-31-2 REMOVED CORROSION IAW SRM51-10-6,CHECKED LIMITS . ORIGINAL MATERIAL: .125 AFTER REWORK:  .118 WITH IN LIMITS IAW SRM 53-10--1 PG 1.  TREATED AND PRIMED IAW SRM 51-10-2, INSTALLED NUT PLATES IAW SRM 51-30-2.
